Alert archive / North Dakota / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 75, NWS Bismarck, ND

June 30, 2015Billings County, Golden Valley County, McKenzie County, North Dakota

NWS Bismarck, ND issued this severe thunderstorm warning at Jun 30, 2015, 5:25 PM MDT for Billings County, Golden Valley County, McKenzie County, North Dakota. It was in force for 65 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 30, 2015, 5:25 PM MDT (23:25 UTC)
Expired
Jun 30, 2015, 6:30 PM MDT
In force
65 min
Issued by
NWS Bismarck, ND
Area
Storm-based polygon
Tornado
Possible
Hail
2.5 in
Wind
60.0 mph

Counties Billings County, ND, Golden Valley County, ND, McKenzie County, ND

The radar

The Glasgow radar (KGGW), 237 km from the middle of the area, began a volume at 23:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 30, 5:25 PM MDTHAIL 12 Ne Skaar, ND
Jun 30, 5:53 PM MDTTORNADO7 Sw Trotters, NDREPORT OF TONADO FROM PUBLIC 7 MILES SOUTHWEST OF TROTTERS. ON GROUND ABOUT 5 MINUTES IN OPEN COUNTRY.
Jun 30, 6:00 PM MDTTSTM WND GST 6012 N Beach, ND

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 30, 4:29 PM MDTTornado WatchSPC7 hr

The nearest sounding before it

Glasgow Intl Airport, MT (KGGW), launched 12:00Z, 11.4 hours before the alert went out and 236 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Glasgow Intl Airport, MT at 12:00Z on 2015-06-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Glasgow Intl Airport, MT at 12:00Z on 2015-06-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 158 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2626 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
158 m²/s²
0-3 km storm-relative helicity
429 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

745 
WUUS53 KBIS 302325
SVRBIS
NDC007-033-053-010030-
/O.NEW.KBIS.SV.W.0075.150630T2325Z-150701T0030Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
525 PM MDT TUE JUN 30 2015

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN MCKENZIE COUNTY IN NORTHWESTERN NORTH DAKOTA...
  NORTHWESTERN BILLINGS COUNTY IN SOUTHWESTERN NORTH DAKOTA...
  NORTHERN GOLDEN VALLEY COUNTY IN SOUTHWESTERN NORTH DAKOTA...

* UNTIL 630 PM MDT

* AT 524 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER TROTTERS...
  OR 26 MILES SOUTHEAST OF SIDNEY...MOVING SOUTHEAST AT 35 MPH.

  HAZARD...TENNIS BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

  SOURCE...TRAINED SPOTTERS REPORT THIS STORM IS PRODUCING LARGE 
           HAIL AND FUNNEL CLOUDS. 

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
           DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT 
           WIND DAMAGE TO ROOFS...SIDING AND TREES. 

* THIS SEVERE THUNDERSTORM WILL BE NEAR...
  MEDORA AROUND 625 PM MDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. PREPARE IMMEDIATELY FOR LARGE DESTRUCTIVE
HAIL CAPABLE OF PRODUCING SIGNIFICANT DAMAGE. PEOPLE OUTSIDE SHOULD
MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM MDT FOR WESTERN NORTH
DAKOTA.

LAT...LON 4740 10404 4741 10371 4691 10336 4689 10404
TIME...MOT...LOC 2324Z 333DEG 31KT 4736 10394 

TORNADO...POSSIBLE
HAIL...2.50IN
WIND...60MPH
 
$$

JONES
3 follow-up statements
097 
WWUS53 KBIS 302346
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
546 PM MDT TUE JUN 30 2015

NDC007-033-053-010030-
/O.CON.KBIS.SV.W.0075.000000T0000Z-150701T0030Z/
MCKENZIE ND-BILLINGS ND-GOLDEN VALLEY ND-
546 PM MDT TUE JUN 30 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM MDT
FOR SOUTHWESTERN MCKENZIE...NORTHWESTERN BILLINGS AND NORTHERN GOLDEN
VALLEY COUNTIES...

AT 546 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES SOUTH OF
TROTTERS...OR 20 MILES NORTHEAST OF WIBAUX...MOVING SOUTH AT 25 MPH.

HAZARD...TENNIS BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...TRAINED WEATHER SPOTTERS REPORTED GOLF BALL SIZE HAIL 
         NORTHWEST OF TROTTERS. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT 
         WIND DAMAGE TO ROOFS...SIDING AND TREES. 

THIS SEVERE STORM WILL BE NEAR...
  BEACH AND SENTINEL BUTTE AROUND 630 PM MDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

THIS IS A DANGEROUS STORM. PREPARE IMMEDIATELY FOR LARGE DESTRUCTIVE
HAIL CAPABLE OF PRODUCING SIGNIFICANT DAMAGE. PEOPLE OUTSIDE SHOULD
MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM MDT FOR WESTERN NORTH
DAKOTA.

LAT...LON 4740 10404 4741 10371 4691 10336 4689 10404
TIME...MOT...LOC 2346Z 351DEG 22KT 4724 10394 

TORNADO...POSSIBLE
HAIL...2.50IN
WIND...60MPH
 
$$

JONES
731 
WWUS53 KBIS 302359
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
559 PM MDT TUE JUN 30 2015

NDC053-010007-
/O.CAN.KBIS.SV.W.0075.000000T0000Z-150701T0030Z/
MCKENZIE ND-
559 PM MDT TUE JUN 30 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN MCKENZIE COUNTY
IS CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF 
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED FOR 
SOUTHWESTERN MCKENZIE COUNTY. A SEVERE THUNDERSTORM WARNING REMAINS 
IN EFFECT FOR GOLDEN VALLEY COUNTY. 

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM MDT FOR SOUTHWESTERN
NORTH DAKOTA.

LAT...LON 4729 10404 4730 10366 4691 10336 4689 10404
TIME...MOT...LOC 2357Z 333DEG 31KT 4715 10387 

$$

NDC007-033-010030-
/O.CON.KBIS.SV.W.0075.000000T0000Z-150701T0030Z/
BILLINGS ND-GOLDEN VALLEY ND-
559 PM MDT TUE JUN 30 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM MDT
FOR WEST CENTRAL BILLINGS AND NORTHERN GOLDEN VALLEY COUNTIES...

AT 557 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 12 MILES SOUTH OF
TROTTERS...OR 17 MILES NORTH OF BEACH...MOVING SOUTHEAST AT 35 MPH.

HAZARD...TENNIS BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...TRAINED WEATHER SPOTTERS REPORT FUNNEL CLOUDS AND LARGE 
         DAMAGING HAIL WITH THIS STORM. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT 
         WIND DAMAGE TO ROOFS...SIDING AND TREES. 

THIS SEVERE STORM WILL BE NEAR...
  SENTINEL BUTTE AROUND 620 PM MDT.
  MEDORA AROUND 630 PM MDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

THIS IS A DANGEROUS STORM. PREPARE IMMEDIATELY FOR LARGE DESTRUCTIVE
HAIL CAPABLE OF PRODUCING SIGNIFICANT DAMAGE. PEOPLE OUTSIDE SHOULD
MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM MDT FOR SOUTHWESTERN
NORTH DAKOTA.

LAT...LON 4729 10404 4730 10366 4691 10336 4689 10404
TIME...MOT...LOC 2357Z 333DEG 31KT 4715 10387 

TORNADO...POSSIBLE
HAIL...2.50IN
WIND...60MPH
 
$$

JONES
565 
WWUS53 KBIS 010017
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
617 PM MDT TUE JUN 30 2015

NDC007-033-010030-
/O.CON.KBIS.SV.W.0075.000000T0000Z-150701T0030Z/
BILLINGS ND-GOLDEN VALLEY ND-
617 PM MDT TUE JUN 30 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM MDT
FOR WEST CENTRAL BILLINGS AND NORTHERN GOLDEN VALLEY COUNTIES...

AT 616 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES NORTH OF
SENTINEL BUTTE...OR 11 MILES NORTHEAST OF BEACH...MOVING SOUTH AT 25
MPH.

HAZARD...TENNIS BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...TRAINED WEATHER SPOTTERS. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT 
         WIND DAMAGE TO ROOFS...SIDING AND TREES. 

THIS SEVERE STORM WILL BE NEAR...
  SENTINEL BUTTE AROUND 630 PM MDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

THIS IS A DANGEROUS STORM. PREPARE IMMEDIATELY FOR LARGE DESTRUCTIVE
HAIL CAPABLE OF PRODUCING SIGNIFICANT DAMAGE. PEOPLE OUTSIDE SHOULD
MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

THIS STORM WILL MOVE OVER INTERSTATE 94 BETWEEN BEACH AND MEDORA 
AROUND 630 PM MDT.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM MDT FOR SOUTHWESTERN
NORTH DAKOTA.

LAT...LON 4727 10403 4721 10359 4691 10336 4689 10404
TIME...MOT...LOC 0016Z 348DEG 22KT 4704 10386 

TORNADO...POSSIBLE
HAIL...2.50IN
WIND...60MPH
 
$$

JONES

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 30, 1:49 PM MDT, 3 hours 36 minutes earlier.

Area forecast discussion, Jun 30, 1:49 PM MDT, 3 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
249 PM CDT TUE JUN 30 2015

.SHORT TERM...(THIS EVENING THROUGH WEDNESDAY)
ISSUED AT 235 PM CDT TUE JUN 30 2015

FORECAST HIGHLIGHTS INCLUDE SEVERE THUNDERSTORMS WEST THIS
AFTERNOON AND EVENING (POSSIBLY SEVERE)...SMOKE FROM CANADIAN
WILDFIRES IN THE NORTHWEST...AND CONTINUED CHANCES OF SHOWERS AND
THUNDERSTORMS INTO WEDNESDAY.

REDUCED VISIBILITIES FROM SMOKE CONTINUED TO PLAGUE A PORTION OF
NORTHWEST NORTH DAKOTA...MAINLY FROM WATFORD CITY NORTH TO THE
CANADIAN BORDER AND AS FAR EAST AS AROUND MINOT. VISIBILITIES HAD
IMPROVED TO 2-6 MILES...AND SHOULD CONTINUE TO IMPROVE WITH
INCREASED CHANCES OF SHOWERS AND THUNDERSTORMS AND ASSOCIATED MIXING
OF THE ATMOSPHERE.

CURRENTLY...SURFACE LOW PRESSURE TROUGH EXTENDED FROM SOUTHWESTERN
SASKATCHEWAN SOUTHEASTWARD ACROSS EASTERN MONTANA INTO THE BORDER OF
MT/SD/WY. EAST TO SOUTHEAST WIND FLOW OVER NORTH DAKOTA WAS KEEPING
DEWPOINTS IN THE 60S ACROSS WESTERN AND CENTRAL NORTH DAKOTA. LATEST
MESOANALYSIS FROM STORM PREDICTION CENTER INDICATED SURFACE BASED
AND MIXED LAYER CAPES SUFFICIENT FOR THUNDERSTORM DEVELOPMENT...AND
HAVE SEEN ISOLATED TO SCATTERED THUNDERSTORMS DEVELOP OVER PARTS OF
WESTERN NORTH DAKOTA DESPITE THE MID-LEVEL CLOUD COVER THAT REMAINS.
FARTHER WEST IN MONTANA SKIES WERE MOSTLY CLEAR AND WOULD EXPECT
SURFACE BASED STORMS TO DEVELOP THERE AS WELL - AND WATCHING FOR
DEVELOPMENT AT THIS TIME. THE FLY IN THE OINTMENT IS THAT THE MID-
LEVEL LAPSE RATES AT 5.5-6.5 C/KM ARE NOT IDEAL FOR WIDESPREAD
SUSTAINED STORMS - AT LEAST NOT APPROACHING SEVERE LEVELS. THIS MAY
CHANGE WITH TIME HOWEVER.

AT UPPER LEVELS...THE ANTICIPATED UPPER LEVEL SHORTWAVE WAS OVER
SOUTH CENTRAL SASKATCHEWAN AND INTO NORTHWESTERN NORTH DAKOTA. THIS
WAS LIKELY ASSOCIATED WITH THE SCATTERED THUNDERSTORMS CURRENTLY
MOVING EAST/SOUTHEAST ACROSS THE NORTHWESTERN PORTION OF THE STATE.
THIS SHORTWAVE IS FORECAST TO CONTINUE MOVING SOUTHEAST ACROSS THE
STATE TONIGHT...LINGERING INTO WEDNESDAY MORNING.

WILL SEE HOW THE CONVECTION PLAYS OUT...BUT KEPT HIGH CHANCES OF
THUNDERSTORMS IN THE FORECAST FOR TONIGHT WITH POSSIBLE SEVERE
MENTION UNTIL AROUND MIDNIGHT.

YET ANOTHER APPROACHING SHORTWAVE FROM THE NORTHWEST APPROACHES THE
STATES WEDNESDAY AFTERNOON...KEEPING CHANCES OF SHOWERS AND
THUNDERSTORMS IN THE FORECAST. THE STRONG NATURE OF THE SHORTWAVE
MAY PROVIDE ENOUGH BULK SHEAR AND CAPE FOR STRONG STORMS IN THE
AFTERNOON AND INTO THE EVENING. LATER SHIFTS WILL HAVE TO REVISIT
THIS TO DETERMINE WHETHER SEVERE MENTION IS WARRANTED.

.LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY)
ISSUED AT 235 PM CDT TUE JUN 30 2015

THE LONG TERM CAN BEST BE CATEGORIZED AS A ROLLER COASTER.

THUNDERSTORMS WILL LIKELY REMAIN ACROSS MOST OF NORTH DAKOTA
WEDNESDAY NIGHT INTO THURSDAY MORNING AS THE SURFACE TROUGH SLOWLY
EXITS THE REGION. THERE'S A SLIGHT CHANCE THAT THUNDERSTORMS
WEDNESDAY LATE AFTERNOON AND EVENING COULD BE SEVERE AS
CAPE...SHEAR AND FORCING REMAIN ACROSS WESTERN AND CENTRAL NORTH
DAKOTA ALONG THE SURFACE TROUGH. HOWEVER...EARLY MORNING SHOWERS
AND THUNDERSTORMS MAY INHIBIT AFTERNOON HEATING AND INSTABILITY.

A WEAK FRONT IS FORECAST TO MOVE THROUGH THURSDAY AFTERNOON AND
EVENING. THIS COULD BRING ANOTHER ROUND OF SHOWERS AND
THUNDERSTORMS. FRIDAY LOOKS MAINLY DRY WITH HIGH PRESSURE OVER THE
AREA. A POTENT UPPER LEVEL SHORT WAVE TROUGH...COLD FRONT AND
SURFACE LOW WILL LIKELY BE APPROACHING NORTH DAKOTA SATURDAY.
DEPENDING ON THE EXACT TIMING AND PROGRESSION OF THIS SYSTEM...4TH
OF JULY ACTIVITIES COULD BE IMPACTED. AT THIS TIME MOST OF THE
MODELS KEEP PRECIPITATION OUT OF WESTERN AND CENTRAL NORTH DAKOTA
THROUGH MOST OF THE DAY AND EVENING OF THE 4TH.

TEMPERATURES WILL SWING FROM THE 70S AND LOW 80S LATE THIS
WEEK...TO AROUND 90 SATURDAY...AND THEN BACK DOWN INTO THE 70S SUNDAY.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z WEDNESDAY AFTERNOON)
ISSUED AT 1242 PM CDT TUE JUN 30 2015

SMOKE WILL CONTINUE TO REDUCE VSBYS AT KISN AND KMOT...BUT NOW
EXPECTED ONLY TO 2-6 MILES. VISIBILITY SHOULD CONTINUE TO IMPROVE
THIS AFTERNOON WITH MIXING TO LOW/MID LEVELS IN THE ATMOSPHERE.

WEAK SHOWERS TO IMPACT THE KJMS AREA BUT ISOLATED TO SCATTERED IN
NATURE. ISOLATED THUNDERSTORMS EXPECTED KISN/KDIK AT 18Z...AND
AT KMOT/KBIS BY MID AFTERNOON. SEVERE STORMS POSSIBLE AT KISN AND
KDIK TO KMOT AND KBIS FROM AROUND 21Z-03Z. MVFR CIGS EXPECTED AFTER
06Z.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...JV
LONG TERM...AJ
AVIATION...JV
Hazardous weather outlook, Jun 30, 4:55 PM MDT, 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
555 PM CDT TUE JUN 30 2015

NDZ001-009-017>020-031>034-040>045-012300-
DIVIDE-WILLIAMS-MCKENZIE-DUNN-MERCER-OLIVER-GOLDEN VALLEY-
BILLINGS-STARK-MORTON-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-
555 PM CDT TUE JUN 30 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST NORTH
DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...TONIGHT

SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS WESTERN THROUGH SOUTH
CENTRAL NORTH DAKOTA TONIGHT. LARGE HAIL...DAMAGING WINDS...AND A
COUPLE TORNADOS ARE THE MAIN THREATS. A TORNADO WATCH HAS BEEN
ISSUED FOR THIS AREA. SEE WWW.WEATHER.GOV/BIS FOR DETAILS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY AND THURSDAY...AND
AGAIN SATURDAY AND SUNDAY. A FEW STRONG STORMS WILL BE POSSIBLE
ACROSS WESTERN NORTH DAKOTA WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED. SPOTTERS ARE ENCOURAGED TO
REPORT SEVERE WEATHER TO THE BISMARCK NATIONAL WEATHER SERVICE AT
1-800-247-0212...OR POST REPORTS TO FACEBOOK OR TWITTER.

NDZ002>005-010>013-021>023-025-035>037-046>048-050-051-012300-
BURKE-RENVILLE-BOTTINEAU-ROLETTE-MOUNTRAIL-WARD-MCHENRY-PIERCE-
MCLEAN-SHERIDAN-WELLS-FOSTER-BURLEIGH-KIDDER-STUTSMAN-EMMONS-
LOGAN-LA MOURE-MCINTOSH-DICKEY-
555 PM CDT TUE JUN 30 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA AND SOUTHEAST NORTH DAKOTA.

.DAY ONE...TONIGHT

THUNDERSTORMS ARE POSSIBLE ACROSS CENTRAL NORTH DAKOTA TONIGHT.
SMALL HAIL...GUSTY WINDS...AND LIGHTNING ARE THE MAIN THREATS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY AND THURSDAY...AND
AGAIN SATURDAY AND SUNDAY. A FEW STRONG STORMS WILL BE POSSIBLE
ACROSS WESTERN NORTH DAKOTA WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED. SPOTTERS ARE ENCOURAGED TO
REPORT SEVERE WEATHER TO THE BISMARCK NATIONAL WEATHER SERVICE AT
1-800-247-0212...OR POST REPORTS TO FACEBOOK OR TWITTER.

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 30, 4:44 PM MDTSevere Thunderstorm WarningBISMcKenzie61 min
Jun 30, 5:18 PM MDTSevere Thunderstorm WarningBISGolden Valley, Slope57 min
Jun 30, 5:49 PM MDTSpecial Weather StatementBISWilliams26 min

Nearby

Severe Thunderstorm Warnings in North Dakota, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.